# SDR DALA13017913135

- Difficulty date: April 17, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 30,613 hours, 16,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, RT AFT FLOOR SUPPORT FROM FR67 TO FR70 HAS SURFACE CORROSION FR68, -Y464.  BLENDED CORROSION IAW SRM 51-74-00 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14, FIG 102, L=1" W=1" D=.049".  R & R FLOOR SUPPORT IAW SRM 51-42-11 IAW TRM 53-21-01, DWG D53472800.
